SOME SUBORDINATION RESULTS ASSOCIATED WITH GENERALIZED RUSCHEWEYH DERIVATIVES

Authors

  • A. Juma Department of Mathematics, Alanbar University, Ramadi, Iraq
  • F. Aziz Department of Mathematics, Salahaddin University, Erbil, Region of Kurdistan, Iraq

Abstract

In this paper, we consider an unified class of functions of complex order associated with generalized Ruscheweyh derivative. We obtain a necessary and sufficient condition for functions to be in this class.

Downloads

Published

2013-03-29

How to Cite

Juma, A., & Aziz, F. (2013). SOME SUBORDINATION RESULTS ASSOCIATED WITH GENERALIZED RUSCHEWEYH DERIVATIVES. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 4(1), 119-126. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/234

Issue

Section

Research Article